MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 HEMOSTAR; DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 HEMOSTAR; DIALYSIS CATHETER
Catalog Number 5833730
Medical Device Problem Codes Suction Problem (2170); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was not provided, a review of the device history records could not be performed.The return of the sample is pending.However, a video was provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a 71-year-old male patient was undergoing a dialysis catheter placement using hemostar.During the procedure, introducer needle allegedly leaked air when placing a long-term tubing for dialysis, and a full set of tubing was replaced for the procedure.
 
Event or Problem Description
On (b)(6) 2025, a 71-year-old male patient was undergoing a dialysis catheter placement using hemostar.During the procedure, the introducer the needle was allegedly found air leak.It was further reported that needle was allegedly found that it cannot be suction liquid.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.However, a video was provided for review.The investigation of the reported event is currently underway.B5, d4 (medical device lot #, medical device expiration date, unique identifier (udi) #), e1, g3, h6 (device, method).Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation; one video was provided for review.The video shows an ot setup tray placed with a steel container containing some transparent liquid with the catheter into it.Tunneler , guidewire in a guidewire hoop, scissors and sheath are placed alongside the steel container.A physician is seen to attempt to withdraw the transparent liquid with the needle, but no liquid is seen in the syringe.At the end of video, physician removes the needle from syringe.Therefore, the investigation is confirmed for the reported suction issue.However, it is inconclusive for the reported patient had an air leak from the introducer needle when placing a long-term tubing for dialysis, as the video evidence provided is not sufficient to confirm the reported event.A guidewire was returned for evaluation but no allegation for any guidewire defect /issue reported.A definitive root cause could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h6 (method, result, conclusion) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation; one video was provided for review.The video (b)(4) shows an ot setup tray placed with a steel container containing some transparent liquid with the catheter into it.Tunneler, guidewire in a guidewire hoop, scissors and sheath are placed alongside the steel container.A physician is seen to attempt to withdraw the transparent liquid with the needle, but no liquid is seen in the syringe.At the end of video, physician removes the needle from syringe.Therefore, the investigation is confirmed for the reported suction issue.However, it is inconclusive for the reported patient had an air leak from the introducer needle when placing a long-term tubing for dialysis, as the video evidence provided is not sufficient to confirm the reported event.A guidewire was returned for evaluation but no allegation for any guidewire defect /issue reported.A definitive root cause could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (method).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
HEMOSTAR
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22628497
Report Number3006260740-2025-05235
Device Sequence Number7989622
Product Code MSD
UDI-Device Identifier00801741013409
UDI-Public(01)00801741013409(11)240518(17)260331(10)REJR0844
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051748
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number5833730
Device Lot NumberREJS0844
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer08/11/2025
10/06/2025
11/13/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date09/08/2025
10/08/2025
11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown